MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BONE SCREW SELF-TAPPING 6.5 MM DIA. 20 MM LENGTH; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented

ZIMMER BIOMET, INC. BONE SCREW SELF-TAPPING 6.5 MM DIA. 20 MM LENGTH; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Catalog Number 00625006520
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Anemia (1706); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Osteolysis (2377); Inadequate Osseointegration (2646); Unequal Limb Length (4534); Joint effusion (4849)
Date of Event 10/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 00625006525 lot# 64894184 bone scr 6.5x25 self-tap.Cat# 00625006520 lot# j6900709 bone screw self-tapping 6.5 mm dia.20 mm length.Cat# 00625006520 lot# j6900709 bone screw self-tapping 6.5 mm dia.20 mm length.Cat# 00625006550 lot# 63913605 bone screw self-tapping 6.5 mm dia.50 mm length.Cat# 010000942 lot# 8807035 g7 hi-wall e1 liner 40mm f.Cat# 00877704002 lot# 3085487 biolox⮠option, head, m, 㸠40/0, taper 12/14.Cat# 01.00551.305 lot# 2480927 fitmor hip stem b ext offs s5.G2: foreign: italy.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a hip procedure.Subsequently, the patient was undergoing a slow progressive recovery and after a short walk with weight bearing, had an onset of pain.Radiographic imaging displayed a periprosthetic fluid collection, resorption of the graft, and cup protrusion.Patient underwent an ultrasound guided aspiration.A week later, presented to the emergency room and admitted to the hospital with hip pain, anemia, and hematoma within the iliopsoas muscle, and required blood transfusions during the hospitalization.Approximately 8 months post-implantation, underwent a revision where a large hematoma was evacuated, the cup migrated and was found without signs of osteointegration, and absence of the anterior and acetabular floor.During the procedure, an expected venous bleed from the acetabular floor was encountered and corrected by a vascular surgeon.Due to the blood loss, required intra-op and post-operative blood transfusions for hemodynamic stability.All implants, except the stem were revised.Following the surgery, the patient remained intubated within icu for a total of three days and then underwent an uneventful post-operative recovery and was discharged home.Attempts have been made and no further information has been provided.

Brand Name
BONE SCREW SELF-TAPPING 6.5 MM DIA. 20 MM LENGTH
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25182879
Report Number0001822565-2026-01583
Device Sequence Number10703060
Product Code LPH
UDI-Device Identifier00889024119802
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00625006520
Device Lot NumberJ6900709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight121 LB